MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 6MM(D) 7.5MM(P) 5MM(H); DENTAL ABUTMENT

ZIMVIE US CORP LLC CERTAIN® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 6MM(D) 7.5MM(P) 5MM(H); DENTAL ABUTMENT
Catalog Number IEEHA675
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the healing abutment is not engaging into the implant at tooth site #18.Did not seat even with the profiler.Another healing abutment was opened and seated with no problem.

Brand Name
CERTAIN® BELLATEK® ENCODE® EMERGENCE HEALING ABUTMENT 6MM(D) 7.5MM(P) 5MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25135365
Report Number0001038806-2026-02590
Device Sequence Number9453325
Product Code NHA
UDI-Device Identifier00844868045717
UDI-Public(01)00844868045717(17)301209(10)4110000265
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberIEEHA675
Device Lot Number4110000265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN IMPLANT
Patient Age57 YR
Patient SexFemale